# SDR VNAA0704010

- Difficulty date: April 19, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 7,358 hours, 7,424 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16258AA
- Part serial: 618
- Condition: Damaged
- Location: Stall Warning
- Part time: 7,358 hours, 7,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON CLIMBOUT.  MAINTENANCE PERFORMED AN ENROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  AIRCRAFT WAS FERRIED TO DAYTON FOR REPAIR.  MAINTENANCE INSPECTED AND REPAIRED ALL DAMAGE.  MAINTENANCE ALSO REMOVED AND REPLACED THE RIGHT HAND ANGLE OF ATTACK IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 27-35-05-000/400-801.  OPS CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
